# SDR REXA201100228

- Difficulty date: April 10, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 20,125 hours, 17,871 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 20 DEGREES ON APPROACH "NO" EMERGENCY DECLARED.  PERFORMED T/S PER BOMBARDIER FIM REV 34 IAW AD 2009-06-12 PARAGRAPH (N) (B) (I) AMOC DATED DEC 18 2009 AND PA AD27-052G.  FOUND FAULT FOR FLAP CONT LEVER.  RESET & OP CHECKED SYSTEM IAW AMM 27-51-00.  OK FOR SERVICE.
